# SDR AWXA200400820

- Difficulty date: July 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 18,745 hours, 7,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347217220300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 RT AT FR 66.  MAINTENANCE REMOVED CORRODED BEAM Y1292 RT FROM FR 65 TO FR 67; FABRICATED A NEW REPLACEMENT SECTION OF BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 6-7.
